# SDR IXXA199517

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO - ON TAKEOFF, MLG DOOR WARNING LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE LANDING GEAR WAS CYCLED, AND THE LIGHT EXTINGUISHED.  FOLLOWING LANDING IN MCN, LANDING GEAR WAS OPERATIONALLY CHECKED IAW THE DC-8 MM.  THE PROBLEM COULD NOT BE DUPLICATED DURING MULTIPLE CYCLES OF THE LANDING GEAR.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
